Quick search
Go!

ANOTHER GENERAL DECOMPOSITION THEOREM OF CLOSED FUNCTIONS


TAKASHI NOIRI AND VALERIU POPA
1. 2949-1 Shiokita-cho, Hinagu, Yatsushiro-shi, Kumamoto-ken, 869-5142
JAPAN, e-mail: t.noiri@nifty.com
2. Department of Mathematics and Informatics, Faculty of Sciences, “Vasile
Alecsandri” University of Bacău, Calea Mărăşeşti 157, Bacău 600115,
ROMANIA, e-mail: vpopa@ub.ro

Issue:

SSRSMI, Number 2, Volume XXII

Section:

Volume 22, Number 2

Abstract:

We introduce a new function from a topological space to an m-space, called a gm-closed function. This function enables us to unify certain kind of modifications of closed functions.

Keywords:

m-structure, gm-closed set, gm-closed function.

Code [ID]:

SSRSMI20120222V22S01A0009 [0003802]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu